# SDR CA090508005

- Difficulty date: May 7, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 6,233 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7320 · Fuel Controlling System
- Part: Fcu
- Part number: 32448973
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) DURING START FUEL FLOW CAME UP TO 120 PPH THEN BECAME ERRATIC FLUCTUATING BETWEEN 100 PPH AND 300 PPH THEN WENT TO 0 PPH. ENG SHUTDOWN NORMALLY.  FCU INSTALLED AND DURING POST INSTALL GROUND RUNS THE ENGINE WAS HARD TO START AND WOULD FLAMEOUT.  CHECKED AND ADJUSTED THE MIN FLOW FROM 35 TO 48 PERCENT NG. AND THE LOW IDLE ADJUSTED TO 53 PERCENT NG. GROUND RUN COMPLETED SATISFACTORY.
